Large time behavior of solutions to a semilinear hyperbolic system with relatxaion

Yoshihiro Ueda, Shuichi Kawashima

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

We are concerned with the initial value problem for a damped wave equation with a nonlinear convection term which is derived from a semilinear hyperbolic system with relaxation. We show the global existence and asymptotic decay of solutions in W1,p (1 ≤ p ≤ ∞) under smallness condition on the initial data. Moreover, we show that the solution approaches in W1,p (1 ≤ p ≤ ∞) the nonlinear diffusion wave expressed in terms of the self-similar solution of the Burgers equation as time tends to infinity. Our results are based on the detailed pointwise estimates for the fundamental solutions to the linearlized equation.

Original languageEnglish
Pages (from-to)147-179
Number of pages33
JournalJournal of Hyperbolic Differential Equations
Volume4
Issue number1
Publication statusPublished - Mar 2007

Fingerprint

Semilinear Systems
Decay of Solutions
Damped Wave Equation
Pointwise Estimates
Large Time Behavior
Nonlinear Diffusion
Self-similar Solutions
Behavior of Solutions
Hyperbolic Systems
Burgers Equation
Fundamental Solution
Global Existence
Convection
Initial Value Problem
Infinity
Tend
Term

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Analysis

Cite this

Large time behavior of solutions to a semilinear hyperbolic system with relatxaion. / Ueda, Yoshihiro; Kawashima, Shuichi.

In: Journal of Hyperbolic Differential Equations, Vol. 4, No. 1, 03.2007, p. 147-179.

Research output: Contribution to journalArticle

@article{112dbf3f571f4a37ad41419c071accff,
title = "Large time behavior of solutions to a semilinear hyperbolic system with relatxaion",
abstract = "We are concerned with the initial value problem for a damped wave equation with a nonlinear convection term which is derived from a semilinear hyperbolic system with relaxation. We show the global existence and asymptotic decay of solutions in W1,p (1 ≤ p ≤ ∞) under smallness condition on the initial data. Moreover, we show that the solution approaches in W1,p (1 ≤ p ≤ ∞) the nonlinear diffusion wave expressed in terms of the self-similar solution of the Burgers equation as time tends to infinity. Our results are based on the detailed pointwise estimates for the fundamental solutions to the linearlized equation.",
author = "Yoshihiro Ueda and Shuichi Kawashima",
year = "2007",
month = "3",
language = "English",
volume = "4",
pages = "147--179",
journal = "Journal of Hyperbolic Differential Equations",
issn = "0219-8916",
publisher = "World Scientific Publishing Co. Pte Ltd",
number = "1",

}

TY - JOUR

T1 - Large time behavior of solutions to a semilinear hyperbolic system with relatxaion

AU - Ueda, Yoshihiro

AU - Kawashima, Shuichi

PY - 2007/3

Y1 - 2007/3

N2 - We are concerned with the initial value problem for a damped wave equation with a nonlinear convection term which is derived from a semilinear hyperbolic system with relaxation. We show the global existence and asymptotic decay of solutions in W1,p (1 ≤ p ≤ ∞) under smallness condition on the initial data. Moreover, we show that the solution approaches in W1,p (1 ≤ p ≤ ∞) the nonlinear diffusion wave expressed in terms of the self-similar solution of the Burgers equation as time tends to infinity. Our results are based on the detailed pointwise estimates for the fundamental solutions to the linearlized equation.

AB - We are concerned with the initial value problem for a damped wave equation with a nonlinear convection term which is derived from a semilinear hyperbolic system with relaxation. We show the global existence and asymptotic decay of solutions in W1,p (1 ≤ p ≤ ∞) under smallness condition on the initial data. Moreover, we show that the solution approaches in W1,p (1 ≤ p ≤ ∞) the nonlinear diffusion wave expressed in terms of the self-similar solution of the Burgers equation as time tends to infinity. Our results are based on the detailed pointwise estimates for the fundamental solutions to the linearlized equation.

UR - http://www.scopus.com/inward/record.url?scp=34447262298&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34447262298&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:34447262298

VL - 4

SP - 147

EP - 179

JO - Journal of Hyperbolic Differential Equations

JF - Journal of Hyperbolic Differential Equations

SN - 0219-8916

IS - 1

ER -